MAUDE Adverse Event Report: Terumo Corporation, Ashitaka Visiglide2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

Terumo Corporation, Ashitaka Visiglide2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XS25455M
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Visiglide2
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya-shi, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
Terumo Corporation, Ashitaka
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50064327
Report Number9681834-2026-00151
Device Sequence Number18704841
Product Code OCY
UDI-Device Identifier04953170358234
UDI-Public(01)04953170358234(17)281130(10)251226
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XS25455M
Device Catalogue NumberOL-XS25455M
Device Lot Number251226
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown